# SDR C2XA11IA151

- Difficulty date: July 7, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 15,103 hours, 8,234 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3131, THE CREW REPORTED A LAV SMOKE EICAS MESSAGE EN ROUTE FROM GDL.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT OPERATIONALLY TESTED THE LAV SMOKE DETECTION SYSTEM ALL WITH NO DEFECTS/EVIDENCE OF SMOKE NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
